# SDR SWIA200413246

- Difficulty date: April 16, 2004
- Submitted: April 29, 2004
- Operation: Air carrier
- Aircraft: N408SW
- Make and model: Cndair CL6002B19
- Aircraft serial: 7055
- Aircraft time: 25,107 hours, 21,550 cycles
- System (JASC): 5720 · Wing Miscellaneous Structure
- Part: Angle
- Condition: Cracked
- Location: Rt Wing
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

RIGHT WING SECTION 48.30 ANGLE PART NUMBER 600-10204-28 IS CRACKED 1 INCH IN RADIUS.  DISCOVERED DURING C-CHECK INSPECTION.
